# SDR TSAA0253152

- Difficulty date: June 17, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C37526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FUSELAGE SKIN, STRINGER 21L AT BS 985.5.  TRIMMED OUT DAMAGED AREA AND VERIFIED USING HFEC METHOD NO DEFECTS NOTED.  FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER PER SRM.  REPAIR COMPLETED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
